# SDR AALA20101011TUL21

- Difficulty date: February 22, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 36,493 hours, 4,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT WIRING AT MAIN DECK CREW REST AFT CLOSET IS MISSING PROTECTIVE COVER.  RE-INSTALLED LIGHT COVERING OF WIRES.  OPS CHECK GOOD.
